Cargando información...
FuenteInternational Journal of Computer Mathematics | Cuartil año de publicaciónNo disponible | Volumen78 |
Issue1 | Páginas83 - 102 | pISSNNo disponible |
ISSN1029-0265 | Perfil OpenAlexhttps://openalex.org/S124867444 | |
| Scienti ID | 0000190217-2 | Doi URL | https://doi.org/10.1080/00207160108805098 | Openalex URL | https://openalex.org/W1991782796 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AR3S5w8WOe60J%3Ascholar.google.com&btnG= | ||||